Hi all I’m 12 weeks post chemo radiotherapy and brachytherapy I’m feeling good in myself although still get tired but I’m getting watery yellowish what I presume is discharge I don’t feel incontinent there’s no smell or I’m not having pain has anybody had it this long after finishing treatment
As you can see from my back story I finished my treatment in February, and it’s been a slow road to getting my energy back, so I feel for you! Unfortunately I got a urinary infection which advanced into sepsis, so my recovery was delayed, but it’s only been in the last month that I’ve started to feel I can do all my household things without getting exhausted. I was doubly incontinent at first after the bracytherapy, and although the pee sorted out with antibiotics my guts were well fried and it’s taken the bowels longer! With my hospital we have a phone line to talk to an oncology nurse, and I think this would be a good idea for you if you have this facility, because I think the issue of discharge following treatment is not adequately explained. After 12 weeks I wasn’t getting any discharge - I then started the dilation therapy and I do get a little discharge at times now, but nothing that I would think was unusual. We’re not given any guidance about this, so my thought is that if you’re worried or unsure, ask your hospital, as it’s better to put your mind at rest at least.
All the very best for your recovery - it took me longer than I thought it would, but then you suddenly realise you’re feeling more like yourself!
Hi Jacks133 thank you for reply wow you did go through the mill didn’t you so glad to hear you’re a lot more yourself I think the trouble with us we expect to be back to normal a lot quicker than expected I will certainly call and speak to the support nurse for sure now you mention the dilators mine is slightly worse when I use them but you’re right we don’t get much info on things like this do we it’s kind of learning and panicking at the same time but joining this forum is such a comfort and help… Sending love & thanks again x
I finished my radiotherapy a week and a half ago and I’ve started to get slight discharge. I never had discharge before in my life and didn’t have it before the radiotherapy despite being stage 4a so it must be a side effect of the radiotherapy and can only guess it’s white blood cell related.
I didn’t have brachytherapy, I told the consultant straight away I would t be having it because to me, there’s not enough research into how much more it improves your results, and the long term effects in my view outweigh the alleged benefits.
I had additional external RT and the discharge only started just near the end of that.
I’ll mention it at my check up in a few weeks time.
There seems to be so much conflicting info on various sites, some say don’t worry side effects will be minimal and will go away after treatment while some say side effects may not start until after treatment and may last months or years.
Even at the hospital I was given so much conflicting info.
I had all my treatment in March / April ( chemo, radiotherapy, brachytherapy) for stage 3c cancer. Only the last week or so I have been having pain in that area at the top and couples with discharge so bad that it soaks my knickers . I thought it was urine a couple of weeks ago but now pretty sure it’s discharge. Luckily, I have told my cancer nurse and I have an appointment with a gynaecologist on Monday. Just worried now as had no pain throughout this whole time and no so much pain and discharge. No idea what could be causing it. I had my first follow up scan 4 weeks ago which was good news I’m so that the actual tumour had shrunk loads and cancer gone from tissue and nodes.
I’m 7 months post treatment (chemo/radiation) for stage 1b2 CC and I would have discharge. Again like you all I never had discharge prior to treatment but it sounds like it must be a side effect to the radiation.
I find it bemusing as treatment was meant to cause “vaginal dryness” yet… im leaking! Haha
But in all seriousness im hoping it will eventually stop as im not a fan of pantyliners but it’s better than the alternative of wet knickers all the time!
That’s how I feel!
I thought I was meant to experience vaginal dryness yet I’m having completely the opposite!
I don’t mind these side effects if they are normal or to be expected. I think that’s the problem. I don’t know what is normal post treatment other than problems with bowels etc.
Hi Guys I’m pleased to say I got my results 2 days ago and thankfully all cancer has gone how ever I am still having discharge which my oncologist said is normal for some to experience after treatment aslong as no blood or smell is there …I must say mine is becoming a little less now …I think we could all do with a little more info on things like this as we are inclined to panic a little more than we did before